# SDR AU970661

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Part number: CK34843
- Condition: Missing
- Location: Carb Mix Adj
- Component: Facet
- Stage of operation: LD
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR MIXTURE ADJUSTMENT SCREW MISSING - SUSPECT BROKEN FRICTION SPRING ALLOWED SCREW TO UNWIND
